# SDR UALA2012112806809

- Difficulty date: November 28, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 52,106 hours, 20,812 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

TESTING EPSU 11WL GIVES FLASHING INT AND EXT LOADS FAULT LIGHTS. (REF SMC2) PER TSM 33-51-00-810-808-A SUSPECT OVERWING SLIDE.  REMOVED AND INSTALLED LT WING SLIDE REF AMM 25-62-42-000-001-A & AMM 25-62-42-400-001-A, NO HELP.  EMERGENCY LIGHT STILL SHOWS FAULT SEE SMC2.  TEMPORARILY INSTALLED LT SLIDE FOR TROUBLESHOOTING PURPOSES.  RPLC'D WIRE HARNESS. REPLACED 61WL, CKS GOOD.
